Hay fever……

It’s spring time here in Australia and we haven’t had any rain for about 4 months. So what does that mean you may wonder…. well hay fever is rife. So much pollen in the air, as well as dust storms and smoke haze from recent bush fires. I don’t normally suffer from hay fever but this year I do.

Which means more medication. The thing to remember is you have to be extra extra careful when mixing over the counter medications with bipolar meds. Ingredients like sudoephadrine can keep you wide awake at night, and can cause a high mood episode. Other things like steroids with asthma attacks can do similar things to people with bipolar. So always check with your pharmacist.

Published by moonmindbalance

Bipolar is an important topic for me as I have travelled through the highs and lows of this particular mental illness for just over 25 years now. Follow my journey from the past to present and hopefully some of you out there may gain some inspiration and come to the realisation....that it can be a positive and rewarding experience once you have learnt the tools of the trade...and enable you, or someone special in your life, to have a fruitful and rewarding life.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: